Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convex meromorphic mappings and related functions


Author: James Miller
Journal: Proc. Amer. Math. Soc. 25 (1970), 220-228
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9939-1970-0259098-7
MathSciNet review: 0259098
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. W. Goodman, Functions typically-real and meromorphic in the unit circle, Trans. Amer. Math. Soc. 81 (1956), 92-105. MR 17, 724. MR 0075299 (17:724e)
  • [2] J. A. Jenkins, On a conjecture of Goodman concerning meromorphic univalent functions, Michigan Math. J. 9 (1962), 25-27. MR 24 #A2017. MR 0132170 (24:A2017)
  • [3] W. Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169-185. MR 14, 966. MR 0054711 (14:966e)
  • [4] Y. Komatu, Note on the theory of conformal representation by meromorphic functions. I, II, Proc. Japan Acad. 21 (1945), 269-284. MR 11, 170. MR 0031564 (11:170a)
  • [5] K. Ladegast, Beiträge zur Theorie der schlichten Funktionen, Math. Z. 58 (1953), 115-159. MR 15, 24. MR 0056090 (15:24a)
  • [6] R. J. Libera and M. S. Robertson, Meromorphic close-to-convex functions, Michigan Math. J. 8 (1961), 165-175. MR 24 #A2014. MR 0132167 (24:A2014)
  • [7] T. H. MacGregor, The radius of univalence of certain analytic functions, Proc. Amer. Math. Soc. 14 (1963), 514-520. MR 26 #6388. MR 0148891 (26:6388)
  • [8] M. S. Robertson, Star center points of multivalent functions, Duke Math. J. 12 (1945), 669-684. MR 7, 379. MR 0015161 (7:379c)
  • [9] W. C. Royster, Convex meromorphic functions, MacIntyre Memorial Volume, Ohio University, Athens, Ohio, 1970. MR 0273002 (42:7883)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0259098-7
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society